Interpretation of non-Markovian stochastic Schrodinger equations as a hidden variable theory.

File Size Format
23830_1.pdf 142Kb Adobe PDF View
Title Interpretation of non-Markovian stochastic Schrodinger equations as a hidden variable theory.
Author Gambetta, Jay; Wiseman, Howard Mark
Year Published 2003
Publisher American Physical Society
Citation Physical Review A (Atomic, Molecular and Optical Physics), Vol. 68, pp. 062104.1-062104.9
Peer Reviewed Yes
Published Yes
Publisher URI http://prola.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevA.68.062104
Copyright Statement Copyright 2003 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice